Publications

Publications

by Kanzow, C. and Schwartz, A.
Reference:
Mathematical programs with equilibrium constraints: Enhanced Fritz John-conditions, new constraint qualifications, and improved exact penalty results (Kanzow, C. and Schwartz, A.), In SIAM Journal on Optimization, volume 20, 2010.
Bibtex Entry:
@article{Schwartz2010,
title = {Mathematical programs with equilibrium constraints: Enhanced Fritz John-conditions,
 new constraint qualifications,
 and improved exact penalty results},
journal = {SIAM Journal on Optimization},
year = {2010},
volume = {20},
number = {5},
pages = {2730-2753},
author = {Kanzow, C. and Schwartz, A.}
}
Last change: 19.11.2019 09:41.